CSpace

Browse/Search Results:  1-10 of 123 Help

Selected(0)Clear Items/Page:    Sort:
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:7/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:7/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
A Fully Divergence-Free Finite Element Scheme for Stationary Inductionless Magnetohydrodynamic Equations 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2022, 卷号: 90, 期号: 2, 页码: 30
Authors:  Zhang, Xiaodi;  Wang, Xiaorong
Favorite  |  View/Download:7/0  |  Submit date:2022/04/02
Mixed finite element method  Divergence-free  Inductionless MHD equations  Conservation of charge and mass  
ANALYSIS AND APPROXIMATIONS OF DIRICHLET BOUNDARY CONTROL OF STOKES FLOWS IN THE ENERGY SPACE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2022, 卷号: 60, 期号: 1, 页码: 450-474
Authors:  Gong, Wei;  Mateos, Mariano;  Singler, John;  Zhang, Yangwen
Favorite  |  View/Download:7/0  |  Submit date:2022/04/29
Dirichlet boundary control  Stokes flows  energy space  regularity  finite element method  error estimates  
Finite Element Error Estimation for Parabolic Optimal Control Problems with Pointwise Observations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 页码: 35
Authors:  Liang, Dongdong;  Gong, Wei;  Xie, Xiaoping
Favorite  |  View/Download:8/0  |  Submit date:2022/04/02
Parabolic optimal control problem  pointwise observation  space-time finite element method  parabolic PDE with Dirac measure  error estimate  
Energy Stable Nodal Discontinuous Galerkin Methods for Nonlinear Maxwell's Equations in Multi-dimensions 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2021, 卷号: 89, 期号: 2, 页码: 42
Authors:  Lyu, Maohui;  Bokil, Vrushali A.;  Cheng, Yingda;  Li, Fengyan
Favorite  |  View/Download:6/0  |  Submit date:2022/04/02
Maxwell's equations  Kerr and Raman nonlinear effects  Linear Lorentz  Nodal discontinuous Galerkin methods  Energy stable  High dimensions  
Almost sure convergence of randomised-difference descent algorithm for stochastic convex optimisation 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2021, 页码: 12
Authors:  Geng, Xiaoxue;  Huang, Gao;  Zhao, Wenxiao
Favorite  |  View/Download:25/0  |  Submit date:2021/10/26
A Nodal Finite Element Method for a Thermally Coupled Eddy-Current Problem with Moving Conductors 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2021, 卷号: 29, 期号: 3, 页码: 767-801
Authors:  Wang, Zezhong;  Hu, Qiya
Favorite  |  View/Download:20/0  |  Submit date:2021/04/26
Thermally coupled eddy-current problem  finite element method  time step-length iteration  Picard iteration  optimal error estimates  preconditioner  
Central discontinuous Galerkin methods on overlapping meshes for wave equations 期刊论文
ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE, 2021, 卷号: 55, 期号: 1, 页码: 329-356
Authors:  Liu, Yong;  Lu, Jianfang;  Shu, Chi-Wang;  Zhang, Mengping
Favorite  |  View/Download:25/0  |  Submit date:2021/04/26
Optimal error estimates  central DG method  second order wave equation  dispersion analysis  
AN OSCILLATION-FREE DISCONTINUOUS GALERKIN METHOD FOR SCALAR HYPERBOLIC CONSERVATION LAWS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 3, 页码: 1299-1324
Authors:  Lu, Jianfang;  Liu, Yong;  Shu, Chi-Wang
Favorite  |  View/Download:17/0  |  Submit date:2021/10/26
hyperbolic conservation laws  discontinuous Galerkin  nonoscillatory  optimal error estimates  superconvergence